# SDR VJ970059

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 2587335111
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL/FLL - FLT 7932 - AIRCRAFT RETURNED TO ATL BECAUSE CAPTAIN'S ADI STUCK AT 30 DEGREE BANK.  REPLACED CAPTAIN'S VERTICAL GYRO.  OPS CHECKED GOOD.  (X)
